UPM Institutional Repository

Description of some classes of Leibniz algebras


Rakhimov, Isamiddin Sattarovich and Rikhsiboev, Ikrom Mirzarustamovich and Khudoyberdiyev, Abror Khakimovich and Karimjanov, Ikboljon Abdulazizovich (2012) Description of some classes of Leibniz algebras. Linear Algebra and Its Applications, 437 (9). pp. 2209-2227. ISSN 0024-3795; ESSN: 1873-1856


In this paper we describe the isomorphism classes of finite-dimensional complex Leibniz algebras whose quotient algebra with respect to the ideal generated by squares is isomorphic to the direct sum of three-dimensional simple Lie algebra sl2 and a three-dimensional solvable ideal. We choose a basis of the isomorphism classes' representatives and give explicit multiplication tables.

Download File

PDF (Abstract)
Description of some classes of Leibniz algebras.pdf

Download (33kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1016/j.laa.2012.06.014
Publisher: Elsevier
Keywords: Lie algebra; Leibniz algebra; Solvable Lie algebra; Simple Leibniz algebra
Depositing User: Nabilah Mustapa
Date Deposited: 31 Jul 2017 04:14
Last Modified: 31 Jul 2017 04:14
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.laa.2012.06.014
URI: http://psasir.upm.edu.my/id/eprint/56265
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item